# SDR 08FDEA04501

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 18,889 hours, 10,140 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781932202
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AUXILIARY STRUCTURES, 2 WORN LOBES ON SEAT TRACK Y2462 RT AT FRAME 20.  REMOVED DAMAGED SEAT TRACK SECTION FROM BETWEEN FRAMES 18/19 TO BETWEEN FRAME 27/28 AND REPLACED IAW SRM 53-13-16 CONFIG 2 ITEM 40 AND EA6-5320-105302C PT3.
